# SDR SWAA2018031320375

- Difficulty date: February 28, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 39,740 hours, 19,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A8501
- Condition: Corroded
- Location: R2 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR CREASE BEAM INNER ANGLE CORRODED AROUND THE FASTENERS HOLES.   R & R ANGLE IAW SRM AND DWG.
